BEECHAMS POWDERS LARGE 20S

£3.72

Compare
EAN: 50135059 SKU: 26583 Category: Tags: ,

Description

Product Description

Beechams Powders 20 provide relief of mild to moderate pain including migraine, neuralgia, toothache, period pain and rheumatic pain.

  • 20 handy sachets.
  • Contains aspirin 600mg and caffeine 50mg.
  • Contains lactose.

Beechams Powders are specially formulated for fast and effective relief from cold and flu symptoms such as headache, aches and pains and feverishness.

Directions For Use 

Mix the powder in a sachet with a little water and stir before drinking.

Saftey Information 

Elderly patients should consult their doctor before taking this product as they are more prone to side effects.
Do not give to children under 16 years, unless on the advice of a doctor.
Do not use for more than 10 days for pain relief (or more than 3 days for fever).
Do not take Beechams Powders if you are pregnant or breastfeeding except on medical advice.

Ingredients 

Aspirin, Caffeine, Lactose, Maize Starch, Cooloidal Anhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and Spice Flavour.

Additional information

Brand

Manufacturer

Packsize

Active Ingredients